# SDR ASAA2015082412888

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 324 hours, 111 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO "SAT" PROMPT ON CAPTAIN`S CDU.  IT IS ON F/O SIDE & OPS NORMAL FROM F/O SIDE.  ACFT GROUNDED.  PERFORMED SAT OPS CHECK IAW MM 23-15-00, MADE CALL, CHECKS GOOD FROM CAPTAIN'S SIDE.
